# SDR AWXA200301192

- Difficulty date: September 12, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 67,197 hours, 26,513 cycles
- Engine: Rroyce RB211*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N5417
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND AROUND NUT PLATE HOLES ON FLOOR STRINGER IN AFT CARGO COMPARTMENT BS 1280 TO BS 1360, LBL 18 TO RBL 20. MAINTENANCE CUTOUT CORRODED AREAS OF  FLOOR STRINGER BS 1280 TO BS 1360, LBL 18 TO RBL 20; FABRICATED REPAIR PLATES AND FILLERS; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-70-12, PG. 1, FIG. 1.
